# SDR AALA202008319004

- Difficulty date: August 30, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 61,991 hours, 23,508 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION LIGHT ON FLIGHT ATTENDANT PANEL. FOUND R2 DOOR ASSIST BOTTLE PRESSURE OUT OF GREEN BAND RANGE. SERVICED R2 DOOR ASSIST BOTTLE PER AMM 52-22-00.
